advertisement
Question
Posted by: mimi | 2004/02/01

big stomach

hi i'm on videx and zerit ,i've gained so much weight dont have a problem ,but now my stomach is also growing and my breast is this also happening to some ppl who are on this drugs?my feet are also big .
what can i do its like i'm pregnant now .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHIV Peer Forum

Videx and Zerit do not have those side effects there may be something else wrong. You have to saa your doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: demetruis | 2004/02/02

IAM 43YRS OLD AND HAVE A BIG STOMACH AND WAS ALWAYS SO FAT, IS THERE ANY THING I SHOULD USE.

Reply to demetruis

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement